AIMS Mathematics (Jul 2020)

Existence of infinitely many solutions for a nonlocal problem

  • Jing Yang

DOI
https://doi.org/10.3934/math.2020369
Journal volume & issue
Vol. 5, no. 6
pp. 5743 – 5767

Abstract

Read online

In this paper, we deal with a class of fractional Hénon equation and by using the Lyapunov-Schmidt reduction method, under some suitable assumptions, we derive the existence of infinitely many solutions, whose energy can be made arbitrarily large. Compared to the previous works, we encounter some new challenges because of the nonlocal property for fractional Laplacian. But by doing some delicate estimates for the nonlocal term we overcome the difficulty and find infinitely many nonradial solutions.

Keywords